Semimetric thresholds for finite posets
No abstract is available for this item.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Agaev, Rafig & Aleskerov, Fuad, 1993. "Interval choice: classic and general cases," Mathematical Social Sciences, Elsevier, vol. 26(3), pages 249-272, November.
- Diaye, Marc-Arthur, 1999. "Variable intervals model," Mathematical Social Sciences, Elsevier, vol. 38(1), pages 21-33, July.
- Bridges, Douglas S., 1983. "Numerical representation of intransitive preferences on a countable set," Journal of Economic Theory, Elsevier, vol. 30(1), pages 213-217, June.
When requesting a correction, please mention this item's handle: RePEc:eee:matsoc:v:44:y:2002:i:1:p:37-43. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.